Alert archive / Iowa / Freeze Warnings in 2014

Freeze Warning 2, NWS La Crosse, WI

October 10, 20147 counties in Minnesota; 8 counties in Iowa; 7 counties in Wisconsin

NWS La Crosse, WI issued this freeze warning at Oct 10, 2014, 3:13 PM CDT for 7 counties in Minnesota; 8 counties in Iowa; 7 counties in Wisconsin. It took effect at Oct 11, 2014, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 10, 2014, 3:13 PM CDT (20:13 UTC)
In effect from
Oct 11, 2014, 1:00 AM CDT
Expired
Oct 11, 2014, 9:00 AM CDT
In force
8 hr
Issued by
NWS La Crosse, WI
All 22 counties

Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Buffalo County, WI, Crawford County, WI, Grant County, WI, La Crosse County, WI, Richland County, WI, Trempealeau County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 57 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WWUS73 KARX 102013
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
313 PM CDT FRI OCT 10 2014

...SUB FREEZING TEMPERATURES TONIGHT...

.HIGH PRESSURE WILL PRODUCE MAINLY CLEAR SKIES AND LIGHT WINDS
ACROSS THE UPPER MISSISSIPPI RIVER VALLEY TONIGHT. THIS WILL
ALLOW TEMPERATURES TO FALL INTO THE MID AND UPPER 20S.
TEMPERATURES THIS COLD WILL KILL SENSITIVE VEGETATION.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
053>055-061-110415-
/O.NEW.KARX.FZ.W.0002.141011T0600Z-141011T1400Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
313 PM CDT FRI OCT 10 2014

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. 

* TEMPERATURES WILL DROP INTO MID TO UPPER 20S FROM LATE TONIGHT
  INTO SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

BOYNE
5 follow-up statements
525 
WWUS73 KARX 110237
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
937 PM CDT FRI OCT 10 2014

...AT OR BELOW FREEZING TEMPERATURES TONIGHT...

.EXPECT CLEAR SKIES...DRY AIR AND LIGHT WINDS TO ALLOW TEMPERATURES
TO FALL INTO THE MID 20S TO LOWER 30S. TEMPERATURES THIS COLD
WILL KILL SENSITIVE VEGETATION.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
053>055-061-111045-
/O.CON.KARX.FZ.W.0002.141011T0600Z-141011T1400Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
937 PM CDT FRI OCT 10 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURES WILL DROP INTO MID 20S TO LOWER 30S BY SATURDAY
  MORNING. PLAN ON THE WARMEST READINGS IN THE MISSISSIPPI RIVER
  CHANNEL WHERE FOG IS EXPECTED TO DEVELOP OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

AJ
300 
WWUS73 KARX 110844
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
344 AM CDT SAT OCT 11 2014

...FREEZING TEMPERATURES THIS MORNING...

.CLEAR SKIES...LIGHT WINDS...AND A CHILLY AIRMASS HAVE ALLOWED
TEMPERATURES TO FALL INTO THE LOWER 30S THIS MORNING. A FEW LOW
LYING LOCATIONS COULD SEE TEMPERATURES FALL INTO THE MID 20S.
THESE TEMPERATURES WILL DAMAGE COLD SENSITIVE VEGETATION.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
053>055-061-111400-
/O.CON.KARX.FZ.W.0002.000000T0000Z-141011T1400Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
344 AM CDT SAT OCT 11 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES WILL DROP INTO MID 20S TO LOWER 30S THIS MORNING.
  PLAN ON THE WARMEST READINGS NEAR THE MISSISSIPPI RIVER CHANNEL
  WHERE FOG IS EXPECTED TO DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WETENKAMP
508 
WWUS73 KARX 111238
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
738 AM CDT SAT OCT 11 2014

...FREEZING TEMPERATURES THROUGH 9 AM MORNING...

.CLEAR SKIES...LIGHT WINDS...AND A CHILLY AIRMASS HAVE ALLOWED
TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S THIS
MORNING. THESE TEMPERATURES WILL DAMAGE COLD SENSITIVE
VEGETATION.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
053>055-061-111400-
/O.CON.KARX.FZ.W.0002.000000T0000Z-141011T1400Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
738 AM CDT SAT OCT 11 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES HAVE FALLEN INTO THE UPPER 20S TO LOWER 30S THIS
  MORNING. TEMPERATURES WILL WARM INTO THE 40S AFTER 9 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WETENKAMP
944 
WWUS73 KARX 111240
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
740 AM CDT SAT OCT 11 2014

...FREEZING TEMPERATURES THROUGH 9 AM THIS MORNING...

.CLEAR SKIES...LIGHT WINDS...AND A CHILLY AIRMASS HAVE ALLOWED
TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S THIS
MORNING. THESE TEMPERATURES WILL DAMAGE COLD SENSITIVE
VEGETATION.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
053>055-061-111400-
/O.CON.KARX.FZ.W.0002.000000T0000Z-141011T1400Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
740 AM CDT SAT OCT 11 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES HAVE FALLEN INTO THE UPPER 20S TO LOWER 30S THIS 
  MORNING. TEMPERATURES WILL WARM INTO THE 40S AFTER 9 AM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WETENKAMP
889 
WWUS73 KARX 111356
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
856 AM CDT SAT OCT 11 2014

...FREEZE WARNING TO EXPIRE AT 9 AM CDT...

.MOSTLY SUNNY SKIES THIS MORNING WILL ALLOW TEMPERATURES TO
QUICKLY RISE INTO THE UPPER 30S TO LOWER 40S WITHIN THE NEXT
COUPLE HOURS...ENDING THE FREEZE CONDITIONS. THEREFORE THE WARNING
WILL BE ALLOWED TO EXPIRE AT 9 AM CDT. 

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
053>055-061-111500-
/O.EXP.KARX.FZ.W.0002.000000T0000Z-141011T1400Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
856 AM CDT SAT OCT 11 2014

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES WILL RISE INTO THE UPPER 30S TO LOWER 40S WITHIN THE
NEXT COUPLE HOURS. THIS WILL END THE FREEZE CONDITIONS.

$$

ROGERS

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this freeze warning went out at Oct 10, 3:13 PM CDT, 0 minutes earlier.

Area forecast discussion, Oct 10, 3:13 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
313 PM CDT FRI OCT 10 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 312 PM CDT FRI OCT 10 2014

AT 3 PM...A SHORT WAVE TROUGH MOVING THROUGH THE MINNESOTA
ARROWHEAD WAS PRODUCING CLOUDS ACROSS NORTHEAST MINNESOTA...
NORTHERN WISCONSIN...AND UPPER MICHIGAN. IN ADDITION...THERE
WERE SOME SCATTERED SHOWERS ACROSS THE MINNESOTA ARROWHEAD AND
UPPER MICHIGAN. SOUNDINGS CONTINUE TO SHOW THAT THIS MOISTURE IS
VERY SHALLOW ACROSS NORTH-CENTRAL AND CENTRAL WISCONSIN FOR LATE
THIS AFTERNOON AND EVENING...THUS...KEPT THE FORECAST DRY. BY
MID-EVENING SUBSIDENCE IN THE WAKE OF THIS SHORT WAVE MOVES INTO
THIS AREA AND SKIES WILL CLEAR.

ANOTHER AREA OF CLOUDS IS LOCATED SOUTH OF INTERSTATE 90 CORRIDOR.
THESE CLOUDS ARE LOCATED IN THE RIGHT ENTRANCE OF A 80 KNOT
250 MB JET. THE 10.12Z MODELS ARE GOOD IN AGREEMENT THAT THESE
CLOUDS WILL BE ON THE DECREASE THROUGH 11.03Z AS THIS ENTRANCE
REGION OF THIS JET SHIFTS INTO LOWER MICHIGAN.

FOR LATE TONIGHT AND SATURDAY MORNING...A 1026 MB SURFACE HIGH...
CURRENTLY CENTERED OVER WEST-CENTRAL MINNESOTA...WILL MOVE SOUTH
SOUTHEAST INTO IOWA. TEMPERATURES UNDERNEATH THIS HIGH EARLY THIS
MORNING WERE MAINLY IN THE LOWER AND MID 20S. THERE WERE EVEN A
FEW TEENS. THE AIR MASS UNDERNEATH THIS LOW IS EXPECTED TO
MODERATE A BIT TONIGHT...SO WENT WITH LOW PRIMARILY IN THE MID AND
UPPER 20S. HOWEVER WOULD NOT BE TOO SURPRISED TO SEE SOME LOW
TEMPERATURES NEAR 20 IN PARTS OF CENTRAL WISCONSIN. THE BLACK
RIVER FALLS AWES FELL TO 22 DEGREES THIS MORNING. WITH THE FROST
NOT BEING THAT WIDESPREAD OR THAT LONG...DECIDED TO ISSUE ONE MORE
HEADLINE AND THAT WILL BE A FREEZE WARNING FOR SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST AND WEST-CENTRAL
WISCONSIN FROM 1 AM THROUGH 9 AM SATURDAY. THIS WILL LIKELY BE THE
LAST FROST/FREEZE HEADLINE OF THE SEASON.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 312 PM CDT FRI OCR 10 2014

ON SUNDAY...IT CONTINUES TO LOOK LIKE THE LONG WAVE TROUGH WILL
BE MOVING INTO THE AREA A BIT SLOWER THAN PREVIOUSLY THOUGHT. DUE
TO THIS...DRIED OUT MUCH OF THE AREA FOR SUNDAY. THE ONLY
PRECIPITATION CHANCES LEFT ARE ACROSS SOUTHWEST WISCONSIN WHERE
THERE IS WEAK POTENTIAL VORTICITY ADVECTION. DESPITE THIS
SOUNDINGS...STILL LOOK RATHER DRY...SO ONLY INCLUDED A 20 PERCENT
CHANCE OF RAIN.

ON SUNDAY NIGHT...IT STILL LOOKS LIKE THE BEST MOISTURE
TRANSPORT...FRONTOGENESIS...AND POTENTIAL VORTICITY ADVECTION
WILL BE BE MAINLY TO OUR WEST AND SOUTH...THUS LOWERED THE RAIN
CHANCES ACROSS WESTERN WISCONSIN.

FROM MONDAY INTO TUESDAY...CYCLOGENESIS TAKES PLACE ACROSS THE MID
MISSISSIPPI RIVER VALLEY. THIS RESULT IN A DEFORMATION BAND OF
HEAVIER PRECIPITATION ACROSS SOUTHWEST AND CENTRAL WISCONSIN. THIS
HAS BEEN A CONSISTENT FEATURE...SO RAISED RAIN CHANCES FOR THIS
TIME PERIOD.

BEYOND THIS TIME PERIOD...THERE IS NOT QUITE A BIT OF UNCERTAINTY.
THE ECMWF DEVELOPS A NEARLY STATION CLOSED LOW OVER THE MID
MISSISSIPPI AND OHIO RIVER VALLEYS. THIS SYSTEM IS CLOSE ENOUGH TO
KEEP CLOUDS AND PRECIPITATION ACROSS THE SOUTHERN AND EASTERN
PORTIONS OF THE FORECAST AREA. THIS KEEPS TEMPERATURES STUCK
MAINLY IN THE 50S. MEANWHILE THE GFS HAS ITS STRONGEST JET IN
FRONT OF THE SHORT WAVE TROUGH...THUS THE SYSTEM IS MUCH MORE
PROGRESSIVE AND A LONG WAVE RIDGE DEVELOPS IN ITS WAKE. THIS WOULD
RESULT IN DRIER AND WARMER TEMPERATURES...POSSIBLY APPROACHING 70
DEGREES IN SOME LOCATIONS. THE GEM IS BETWEEN THESE SYSTEMS. SINCE
THERE IS NO CLEAR WINNER...OPTED TO GO WITH THE MODEL CONSENSUS
FOR NOW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1240 PM CDT FRI OCT 10 2014

FEW-SCT AFTERNOON CUMULUS WITH BASES FROM 3000 TO 4000 FT AGL WILL
QUICKLY DISSIPATE AFTER SUNSET. EXPECT CLEAR SKIES AND CALM WINDS
OVERNIGHT AS SURFACE HIGH PRESSURE BUILDS ACROSS THE REGION. GIVEN
IDEAL RADIATIONAL COOLING...CONFIDENCE IS INCREASING FOR VALLEY
FOG AT KLSE AS LIGHT WINDS EXTEND FROM THE SURFACE TO AT LEAST
4000 FT AGL. EXACT TIMING AND VISIBILITY STILL A BIT UNCERTAIN...
SO WILL HIGHLIGHT FOG THREAT WITH PREDOMINANT 1SM IN MIST
BEGINNING AT 11.09Z AND ADD A TEMPO GROUP FROM 11.09Z TO 11.13Z
FOR 1/2 SM IN FOG. CONDITIONS WILL IMPROVE BY 11.14Z TO 11.15Z.
EXPECT VFR CONDITIONS AT KRST THROUGH THE FORECAST PERIOD.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FREEZE WARNING FROM 1 AM TO 9 AM CDT SATURDAY FOR WIZ032-033-041-
     053>055-061.

MN...FREEZE WARNING FROM 1 AM TO 9 AM CDT SATURDAY FOR MNZ079-086>088-
     094>096.

IA...FREEZE WARNING FROM 1 AM TO 9 AM CDT SATURDAY FOR IAZ008>011-018-
     019-029-030.

&&

SHORT TERM...BOYNE
LONG TERM...BOYNE
AVIATION...ROGERS
Hazardous weather outlook, Oct 10, 4:40 AM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
440 AM CDT FRI OCT 10 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-111100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
440 AM CDT FRI OCT 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

TEMPERATURES WILL FALL INTO THE MIDDLE 20S TO LOWER 30S TONIGHT.
FROST AND FREEZING TEMPERATURES ARE EXPECTED WHICH WILL DAMAGE
SENSITIVE OUTDOOR PLANTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

NO ACTION IS NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP

Nearby

Freeze Warnings in Iowa, 2014Freeze Warnings in Minnesota, 2014Freeze Warnings in Wisconsin, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.